# SDR QXEA2021040100168

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 45,621 hours, 48,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT EMERGENCY FLOOR STRIP NEAR MAIN CABIN DOOR IS LIFTING UP CREATING A TRIPPING HAZARD. REMOVED FROM SERVICE. RESECURED PHOTOLUMINESCENT EMERGENCY FLOOR STRIP NEAR MAIN CABIN DOOR AS REQUIRED. AIRCRAFT RETURNED TO SERVICE.
